# SDR MTNA0905001

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 26,296 hours, 27,560 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930112B50L114
- Part serial: 8583M2
- Condition: False Activation
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE EN ROUTE FROM MEM TO BHM A SMOKE WARNING LIGHT ILLUMINATED.  THERE WAS NO SMOKE PRESENT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MEM.  A SMOKE DETECTOR WAS REMOVED AND REPLACED AND THE SYSTEM CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
